# SDR MASA200500651

- Difficulty date: August 17, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 13,548 hours, 11,922 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control System
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ASH 2780 PHL.  ABORTED TAKEOFF DUE TO THE AIRCRAFT TURNED TO THE RIGHT ON TAKEOFF AND WOULD NOT RESPOND TO RUDDER INPUTS.  MX PERFORMED OPS CHECK OF NWS.
